White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Functional Sunspot Equilibria

Chatterjia, S. and Chattopadhya, S. (2005) Functional Sunspot Equilibria. Journal of Mathematical Economics, 42 (1). pp. 22-35. ISSN 0304-4068

Full text not available from this repository.

Abstract

Consider a one step forward looking model where agents believe that the equilibrium values of the state variable are determined by a function whose domain is the current value of the state variable and whose range is the value for the subsequent period. An agent’s forecast for the subsequent period uses the belief, where the function that is chosen is allowed to depend on the current realization of an extrinsic random process, and is made with knowledge of the past values of the state variable but not the current value. The paper provides (and characterizes) the conditions for the existence of sunspot equilibria for the model described.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 09:30
Last Modified: 20 Apr 2009 09:30
Published Version: http://dx.doi.org/10.1016/j.jmateco.2005.07.001
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number: 10.1016/j.jmateco.2005.07.001
URI: http://eprints.whiterose.ac.uk/id/eprint/6748

Actions (login required)

View Item View Item